Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Surgery in dimension four and noncompact $5$-manifolds
HTML articles powered by AMS MathViewer

by Daniel S. Silver PDF
Trans. Amer. Math. Soc. 288 (1985), 43-50 Request permission

Abstract:

This paper describes a precise relationship between the problems of completing surgery in dimension four and finding boundaries for noncompact $5$-manifolds.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R65, 57M99
  • Retrieve articles in all journals with MSC: 57R65, 57M99
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 288 (1985), 43-50
  • MSC: Primary 57R65; Secondary 57M99
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0773045-6
  • MathSciNet review: 773045